# SDR C2XA04SH262

- Difficulty date: May 1, 2004
- Submitted: May 4, 2004
- Operation: Air carrier
- Aircraft: N16954
- Make and model: Emb EMB-145LR
- Aircraft serial: 145072
- Aircraft time: 13,442 hours, 10,054 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3631001007MOD2
- Part serial: 2157
- Condition: Malfunctioned
- Location: T/E Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SHV-IN FLIGHT 2523 FROM IAH TO DFW THE PILOT OBSERVED FLAP FAIL AND FLAP LOW SPEED INDICATION ON EICAS WHEN FLAP LEVER WAS MOVED TO THE 9 DEGREE POSITION.  THE PILOT DECLARED AN EMERGENCY AND LANDED AT DFW WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE FLAP ELECTRONIC CONTROL UNIT IAW EMB 145 AMM 27-53-02.  FLAP OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
